# SDR USAA2012012000010

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 35,132 hours, 19,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 1021
- Condition: Low Pressure
- Location: L1 Door
- Part time: 39,824 hours, 16,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST CYLINDER PRESSURE LOW.  SERVICED L1 DOOR ASSIST CYLINDER IAW AMM 52-10-11-614-001.
